Originally Posted by fhinix.rizin
Has anyone experienced l-tyrosine making you feel good for a few days and then making you totally exhausted after prolonged use? Also, does anyone know why this happens?
You should add 5-HTP to boost serotonin at the same time (not my idea). The dopamine your building competes with serotonin so you need both. It is a good idea to have enough B6 and Vit C as the 5-HTP uses these vitamins. See Dr Hinz's protocol as a guide for this.
Try DMAE (Dimethylaminoethenol) for your energy. I'll quote the web, but I can't post links yet:
""DMAE is a central nervous system stimulant with an effect similar to a mild amphetamine, although it is not a drug, but a naturally occurring substance. Structurally, DMAE is similar to choline, but it crosses the blood-brain barrier more easily than choline. Similar to choline, DMAE works to increase the levels of the excitatory neurotransmitter acetylcholine. DMAE is also found in oily fish such as anchovies, and sardines.""
... I have no medical background .. please, check this all out for yourself then post back...